# SDR 95ZZZX1792

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2748X
- Make and model: Beech B200
- Aircraft serial: BB1258
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Bulged
- Location: Outside Edge
- Part time: 243 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TIRE HAS 16 BULGES AROUND THE OUTSIDE EDGES ON THE OUTSIDE TREAD.
